# SDR 96FDEA00085

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758866
- Condition: Corrosion
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-221-01), ON 25G BEAM AT BS 268 LBL 7 WL 08.1.  REMOVED AND REPLACED 25G BEAM PER SRM 53-10-01.
